# SDR USAA020440

- Difficulty date: November 1, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: L4 Door
- Part time: 57,344 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INNER SKIN CRACKED .250 INCH, ABOVE LOWER HINGE BOX, L4 DOOR INNER SKIN 1661.  INSTALLED REPAIR DOUBLER ON INNER DOOR SKIN PER EA 86643.  (M)
